zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
MS-stability of the Euler--Maruyama method for stochastic differential delay equations. (English) Zbl 1074.65007
The authors analyse the mean square stability behaviour of the Euler-Maruyama method applied to a linear, scalar stochastic delay differential equation in which the same constant delay appears in both the deterministic and stochastic terms.

MSC:
65C30Stochastic differential and integral equations
34K50Stochastic functional-differential equations
60H10Stochastic ordinary differential equations
60H35Computational methods for stochastic equations
WorldCat.org
Full Text: DOI
References:
[1] Buckwar, E.: Introduction to the numerical analysis of stochastic delay differential equations. J. comput. Appl. math 125, 297-307 (2000) · Zbl 0971.65004
[2] Burrage, K.; Burrage, P. M.: High strong order explicit Runge--Kutta methods for stochastic ordinary differential equations. Appl. numer. Math 22, 81-101 (1996) · Zbl 0868.65101
[3] Higham, D. J.: Mean-square and asymptotic stability of the stochastic theta method. SIAM J. Numer. anal 38, 753-769 (2000) · Zbl 0982.60051
[4] Kloeden, P. E.; Platen, E.: Numerical solution of stochastic differential equations. (1992) · Zbl 0752.60043
[5] Kolmanovskii, V.; Myshkis, A.: Applied theory of fundamental differential equations. (1992) · Zbl 0917.34001
[6] Küchler, U.; Platen, E.: Strong discrete time approximation of stochastic differential equations with time delay. Math. comput. Simulat 54, 189-205 (2000)
[7] Küchler, U.; Platen, E.: Weak discrete time approximation of stochastic differential equations with time delay. Math. comput. Simulat 59, 497-507 (2002) · Zbl 1001.65005
[8] Liu, K.; Xia, X.: On the exponential stability in mean square of neutral stochastic functional differential equations. Syst. control lett 37, 207-215 (1999) · Zbl 0948.93060
[9] Mao, X.: Exponential stability of stochastic differential equations. (1994) · Zbl 0806.60044
[10] Mao, X.: Stochastic differential equations and applications. (1997) · Zbl 0892.60057
[11] Mao, X.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations. Stoch. process. Appl 65, 233-250 (1996) · Zbl 0889.60062
[12] Milstein, G. N.: Numerical integration of stochastic differential equations. (1995) · Zbl 0810.65144
[13] Mohammed, S. -E.A.: Stochastic functional differential equations. Research notes in mathematics 99 (1984)
[14] Saito, Y.; Mitsui, T.: T-stability of numerical schemes for stochastic differential equations. World sci. Ser. appl. Anal 2, 333-344 (1993) · Zbl 0834.65146
[15] Saito, Y.; Mitsui, T.: Stability analysis of numerical schemes for stochastic differential equations. SIAM J. Numer. anal 33, 2254-2267 (1996) · Zbl 0869.60052
[16] Tian, T. H.; Burrage, K.: Two-stage stochastic Runge--Kutta methods for stochastic differential equations. Bit 42, 625-643 (2002) · Zbl 1016.65002